Singularity of the magnetic-field integral equation and its extraction


Creative Commons License

Gurel L., Ergul O.

IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS, vol.4, pp.229-232, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 4
  • Publication Date: 2005
  • Doi Number: 10.1109/lawp.2005.851103
  • Title of Journal : IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS
  • Page Numbers: pp.229-232

Abstract

In the solution of the magnetic-field integral equation (MFIE) by the method of moments (MOM) on planar triangulations, singularities arise both in the inner integrals on the basis functions and also in the outer integrals on the testing functions. A singularity-extraction method is introduced for the efficient and accurate computation of the outer integrals, similar to the way inner-integral singularities are handled. In addition, various formulations of the MFIE and the electric-field integral equation are compared, along with their associated restrictions.